# SDR DALA2018100205846

- Difficulty date: September 30, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 48,223 hours, 33,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD EMERGENCY EXIT SIGN IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-235 REF AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #3914354)
